# SDR VNAA0510001

- Difficulty date: October 2, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 3,941 hours, 3,817 cycles
- Engine: Ge CF343B1
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Warning Light
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE STEERING INOP CAUTION MESSAGE ILLUMINATED AFTER DEPARTURE.  THE NWS SWITCH WAS CYCLED BUT THE SYSTEM WOULD NOT RESET.  THE CREW FOLLOWED THE QRH AND MADE A PRECAUTIONARY LANDING WITH EQUIPMENT AT DESTINATION.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE NOSE WHEEL STEERING SYSTEM IAW CRJ200 AMM 32-51-00-710-802.  OPS CHECKS WERE GOOD.  NO FAULTS WERE FOUND.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
